122 226

Cited 6 times in

Severe acneiform eruption induced by cetuximab (Erbitux).

Authors
 Jung Eun Lee  ;  Sang Ju Lee  ;  Hee Jung Lee  ;  Ju Hee Lee  ;  Kwang Hoon Lee 
Citation
 YONSEI MEDICAL JOURNAL, Vol.49(5) : 851-852, 2008 
Journal Title
 YONSEI MEDICAL JOURNAL 
ISSN
 0513-5796 
Issue Date
2008
MeSH
Acneiform Eruptions/chemically induced* ; Acneiform Eruptions/pathology ; Antibodies, Monoclonal/adverse effects* ; Antibodies, Monoclonal/therapeutic use ; Antibodies, Monoclonal, Humanized ; Antineoplastic Agents/adverse effects* ; Cetuximab ; Colorectal Neoplasms/drug therapy ; Colorectal Neoplasms/pathology ; Humans ; Liver Neoplasms/drug therapy ; Liver Neoplasms/secondary ; Male ; Middle Aged
Keywords
Cetuximab ; acneiform eruption
Abstract
Epidermal growth factor has an important role in the regulation of proliferation and differentiation in epidermal keratinocytes, as well as in the survival, angiogenesis and metastasis of cancer cells. Cetuximab is a chimeric monoclonal antibody selective for the epidermal growth factor receptor that induces a broad range of cellular responses that enhance tumor sensitivity to radiotherapy and chemotherapeutic agents. However, it can cause adverse events in the patient including acneiform eruption, asthenia, abdominal pain and nausea/vomiting. We report a case of severe acneiform eruption induced by cetuximab in a 56-year-old man with colorectal cancer and liver metastases.
Files in This Item:
T200805322.pdf Download
DOI
10.3349/ymj.2008.49.5.851
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Lee, Kwang Hoon(이광훈)
Lee, Sang Ju(이상주)
Lee, Ju Hee(이주희) ORCID logo https://orcid.org/0000-0002-1739-5956
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/108369
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse